MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.21 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.21 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC33902
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a 7" (18 cm) appx 0.21 ml, smallbore ext set w/microclave® clear, clamp, luer lock where the customer reported leaking between the extension and the pigtail.The pigtail was replaced but leaking was still noted.The link on the extension set was not able to be removed so the entire extension set needed to be removed.In the process of replacement, the iv catheter came out which needed to be replaced.The reporter added that the patient's blood sugar at that time was low (specific information not provided).There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for evaluation, however, a lot history review should be performed.Additional reporter information: (b)(6).
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was conducted, and no nonconformities were found that would have led to the reported complaint.

Brand Name
7" (18 CM) APPX 0.21 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23739366
Report Number9617594-2025-02261
Device Sequence Number8835784
Product Code FMG
UDI-Device Identifier00887709071124
UDI-Public(01)00887709071124(17)291001(10)14176488
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33902
Device Lot Number14176488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown